Author: van Dam, A. P. A. Zegeling;

Title: Balanced Monitoring of Flow Phenomena in Moving Mesh Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 7

Page: 138 - 170

Year: 2010


Author: Ali R. Soheili; Maryam A. Ameri;

Title: Adaptive Grid Based on Geometric Conservation Law Level Set Method for Time Dependent PDE

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Volume: 25

Page: 582 - 597

Year: 2009


Author: Y. J. Wang; N. Zhao; C. W. Wang; D. H. Wang;

Title: A SECOND-ORDER ADAPTIVE ARBITRARY LAGRANGIAN-EULERIAN METHOD FOR THE COMPRESSIBLE EULER EQUATIONS

Journal: MODERN PHYSICS LETTERS B

Volume: 23

Page: 583 - 601

Year: 2009


Author: A. Daniel Block; Lawrence M. Leemis;

Title: Parametric model discrimination for heavily censored survival data

Journal: IEEE TRANSACTIONS ON RELIABILITY

Volume: 57

Page: 248 - 259

Year: 2008


Author: Zhijun Tan; Yanghong Huang;

Title: An alternating Crank-Nicolson method for the numerical solution of the phase-field equations using adaptive moving meshes

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 56

Page: 1673 - 1693

Year: 2008


Author: Yana Di; Ruo Li; Tao Tang;

Title: A general moving mesh framework in 3D and its application for simulating the mixture of multi-phase flows

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 582 - 602

Year: 2008


Author: Zhijun Tan; K. M. Lim; B. C. Khoo;

Title: An adaptive moving mesh method for two-dimensional incompressible viscous flows

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 679 - 703

Year: 2008


Author: Zhen-Huan Teng;

Title: Modified equation for adaptive monotone difference schemes and its convergent analysis

Journal: MATHEMATICS OF COMPUTATION

Volume: 77

Page: 1453 - 1465

Year: 2008


Author: Christos Arvanitis;

Title: Mesh redistribution strategies and finite element schemes for hyperbolic conservation laws

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 34

Page: 1 - 25

Year: 2008


Author: Guoxian Chen; Huazhong Tang; Pingwen Zhang;

Title: Second-order accurate Godunov scheme for multicomponent flows on moving triangular meshes

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 34

Page: 64 - 86

Year: 2008


Author: Zhengru Zhang; Huazhong Tang;

Title: An adaptive phase field method for the mixture of two incompressible fluids

Journal: COMPUTERS & FLUIDS

Volume: 36

Page: 1307 - 1318

Year: 2007


Author: Zhijun Tan; K. M. Lim; B. C. Khoo;

Title: An adaptive mesh redistribution method for the incompressible mixture flows using phase-field model

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 225

Page: 1137 - 1158

Year: 2007


Author: Ammar M. Sarhan;

Title: Analysis of incomplete, censored data in competing risks models with generalized exponential distributions

Journal: IEEE TRANSACTIONS ON RELIABILITY

Volume: 56

Page: 132 - 138

Year: 2007


Author: Han Wang; Huazhong Tang;

Title: An efficient adaptive mesh redistribution method for a non-linear Dirac equation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 222

Page: 176 - 193

Year: 2007